# SDR R7MA0000793

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: MS245471
- Condition: Intermittent
- Location: Electrical Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INTERMITTENTLY INOPERATIVE.  (X)
